Follow
Saeed Hashemi Sababe
Title
Cited by
Cited by
Year
Some properties of reproducing kernel Banach and Hilbert spaces
S Hashemi Sababe, A Ebadian
Sahand Communications in Mathematical Analysis 12 (1), 167-177, 2018
82018
ON REPRODUCING PROPERTY AND 2-COCYCLES
S Hashemi Sababe, A Ebadian
Tamkang journal of Mathematics, 2018
42018
A new extragradient method for equilibrium, split feasibility and fixed point problems
M Yazdi, SH Sababe
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 22 (4), 759-773, 2021
32021
On Some Classes of Spirallike Functions Defined by the Salagean Operator
MM Shabani, SH Sababe
Preprints, 2019
32019
Some distortion theorems for new subclass of harmonic univalent functions
MM Shabani, SH Sababe
Preprints, 2019
32019
On 2-inner product spaces and reproducing property
SH Sababe
Korean Journal of Mathematics 28 (4), 973-984, 2020
22020
On 2-inner product spaces and reproducing kernel property
SH Sababe
Preprints, 2019
22019
Coefficient Bounds for a Subclass of Harmonic Mappings Convex in one direction
MM Shabani, M Yazdi, SH Sababe
Kyungpook Mathematical Journal 61 (2), 269-278, 2021
12021
A Viscosity Approximation Method for Solving General System of Variational Inequalities, Generalized Mixed Equilibrium Problems and Fixed Point Problems
M Yazdi, SH Sababe
Symmetry 14 (8), 1507, 2022
2022
An Iterative Method for Equilibrium and Constrained Convex Minimization Problems
M Yazdi, MM Shabani, SH Sababe
Kyungpook Mathematical Journal 62 (1), 89-106, 2022
2022
Coefficient bounds for a subclass of bi-univalent functions associated with Dziok-Srivastava operator
MM Shabani, SH Sababe
Korean Journal of Mathematics 30 (1), 73-80, 2022
2022
Reproducing kernel Hilbert space based on special integrable semimartingales and stochastic integration
SH Sababe, M Yazdi, MM Shabani
Korean Journal of Mathematics 29 (3), 639-647, 2021
2021
A new class of Riemannian metrics on tangent bundle of a Riemannian manifold
A Baghban, SH Sababe
Communications of the Korean Mathematical Society 35 (4), 1255-1267, 2020
2020
On Partial Sums of Analytic Univalent Functions
MM Shabani, SH Sababe
Preprints, 2019
2019
Weighted Reproducing Kernel Property on Banach Spaces
SH Sababe
Preprints, 2019
2019
On multipliers of reproducing kernel Banach and Hilbert spaces
A Ebadian, S Hashemi Saeed, M Zallaghi
arXiv preprint arXiv:1601.01293, 2016
2016
Relative reproducing kernels in vector-valued Hilbert and Banach spaces
A Ebadian, S Hashemi Sababe
arXiv preprint arXiv:1601.01292, 2016
2016
Calculating max-eigenvalues and max-eigenvectors with jumps of matrices
A Ebadian, S Hashemi Sababe, H Shokouh Saljoughi
arXiv preprint arXiv:1504.04668, 2015
2015
2-INNER PRODUCT C-HILBERT MODULES AND REPRODUCING PROPERTY
SH SABABE, M YAZDI
Extended Abstracts of the 5th Seminar on Functional Analysis and its …, 0
STRONG CONVERGENCE THEOREM FOR GENERALIZED EQUILIBRIUM AND FIXED POINT PROBLEMS
M YAZDI, SH SABABE
Extended Abstracts of the 5th Seminar on Functional Analysis and its …, 0
The system can't perform the operation now. Try again later.
Articles 1–20